MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04777433001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the sodium electrode on a cobas c 111 with ise.The customer stated they have been having ongoing issues with the ise tests on the analyzer.The patient sample initially resulted in a sodium value of 131 mmol/l.The customer had been monitoring results due to ongoing issues and questioned the low value.The sample was repeated on a second analyzer, resulting in a value of 140 mmol/l.The repeat value was deemed correct.
 
Additional Manufacturer Narrative
The serial number of the c111 analyzer is (b)(6).The customer changed the sodium electrode but could then not get the system to re-start.They received mix tower alarms.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields d1, d2, d4, g1, and g4 have been updated.
 
Additional Manufacturer Narrative
Medwatch sections d.Device identification, d.Manufacturer info, g contact office-manufacturing site (continued g1) and medwatch field g4 pma / 510k (premarket numbers) updated.The field service engineer inspected the module and determined that defective ion-selective electrode (ise) tubes and a defective liquid level detection (lld) cable caused the event.He replaced these parts, as well as the transfer head cable detection kit and sample probe.He also adjusted the reference pinch valve and activated the electrodes.He verified the analyzer's performance by a successful reinitialization, lld frequency tests, calibrations, and qcs.The customer has not reported any other issues after the service.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS C 111 ANALYZER WITH ISE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23869997
Report Number1823260-2025-05300
Device Sequence Number4438159
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number04777433001
Device Lot Number31251847
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/06/2026
02/27/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/29/2026
03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale